# SDR DALA2016121609921

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 74,030 hours, 8,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC CHECK, L1 DOOR, AFT SIDE EMERGENCY EXIT SIGN MISSING LENS.  INSTALLED MISSING EMERGENCY EXIT SIGN DOOR 1 LEFT.
